ISSN

CN

News & Announcements
Links
 

Volume 2,Issue 1,2020 Table of Contents

   
Other Issues:  
  

Contents

Finite-time Stability of Nonlinear Fractional Order Systems with a Constant Delay
  Feifei Du and Baoguo Jia
  2020,2(1):1-13 [Abstract]  [View PDF(309.82 K)]
  
Existence and Multiplicity of Positive Solutions for Fractional Differential Equation with Parameter
  Xiaoling Han, Shaolin Zhou and Ruilian An
  2020,2(1):15-24 [Abstract]  [View PDF(288.41 K)]
  
Bifurcations of Double Homoclinic Loops with Inclination Flip and Nonresonant Eigenvalues
  Qianqian Jia, Weipeng Zhang, Qiuying Lu and Xiaodong Li
  2020,2(1):25-44 [Abstract]  [View PDF(684.31 K)]
  
Abundant Exact Explicit Solutions to a Modified cKdV Equation
  Zhenshu Wen and Qin Wang
  2020,2(1):45-56 [Abstract]  [View PDF(695.94 K)]
  
Bi-center Problem in a Class of Z2-equivariant Quintic Vector Fields
  Hongwei Li, Feng Li and Pei Yu
  2020,2(1):57-78 [Abstract]  [View PDF(647.54 K)]
  
A New Model of Coupled Hindmarsh-Rose Neurons
  Chi Phan and Yuncheng You
  2020,2(1):79-94 [Abstract]  [View PDF(298.60 K)]
  
Applications of Variational Method to Impulsive Fractional Differential Equations with Two Control Parameters
  Dongdong Gao and Jianli Li
  2020,2(1):95-110 [Abstract]  [View PDF(333.01 K)]
  
All Commuting Solutions of a Quadratic Matrix Equation for General Matrices
  Qixiang Dong and Jiu Ding
  2020,2(1):111-123 [Abstract]  [View PDF(285.26 K)]
  
A Note on the Expansion of the First Order Melnikov Function Near a Class of 3-polycycle
  Yanqin Xiong and Maoan Han
  2020,2(1):125-130 [Abstract]  [View PDF(132.51 K)]
  
Global Stability of a Stochastic Lotka-Volterra Cooperative System with Two Feedback Controls
  Yulian An and Xuemei Luo
  2020,2(1):131-142 [Abstract]  [View PDF(325.61 K)]